# SDR DALA2023091907683

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTUTRE (2 EA) BTW STA 148 TO STA 200 AND LBL/RBL=7 AT FWD CPAX. SUMMARY OF NRC 00301: CORROSION LEVEL 2. FLOOR STRUCTUTRE (2 EA) BTW STA 148 TO STA 200 AND LBL/RBL=7 AT FWD CPAX WERE REPLACED PER B717 SRM 51-41-01-0G. (LP #2976176)
